# SDR ASAA2018021023472

- Difficulty date: February 10, 2018
- Submitted: February 12, 2018
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 39,398 hours, 11,486 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Control Valve
- Part number: 3989083
- Part serial: 11324
- Condition: Faulted
- Location: Lt A/C Pack
- Part time: 33,905 hours, 10,025 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CONTROL CABIN ZONE TEMP LIGHT ON CLIMB OUT. RESET WITH MASTER CAUTION RECALL.  ACFT GROUNDED.  REPLACED CONTROL TRIM VALVE IAW AMM 21-61-21-000-801, AND 21-61-21-400-801, OPS CHECKED GOOD.
